# SDR ASOA201001041

- Difficulty date: July 26, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- Aircraft time: 18,764 hours, 15,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LOWER OTBD EMERGENCY LIGHT AT PAX DOOR INOPERATIVE.   PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING IAW AMM 32-51-00-710-001 LIGHTS ILLUMINATED WIRING PREVIOSLY DISCONNECTED FOR REMOVAL OF FA SATATION.
